Aa
A
A
A
Close
STDs / STIs Community
39k Members
Avatar universal

Bacteria

Thanks for your reply Aj.

I hadn't mentioned that my penis was also in a constant state of pain and was very uncomfortable a few weeks ago and it was burning and had a constant 'heavy' feel to it, as if requiring a visit to the loo. I suffered this for quite a while by just using Dermol lotion to try and soothe the redness, but I was struggling to have actual intercourse without it flaring up again. It was sometimes sore ejaculating. I came back from holiday and visited my Doc who in turn suggested it may be Thrush and so gave me 4No. Azithromycin and 1No. Fluconazole tablets to take immediately on the 12th Nov. This initially relieved the pressure that was building up, but it returned again in a slightly different disguise. The Doc now thinks it's a UTI or swollen Prostate (he did a rectum check) and a blood test is scheduled this Friday. Do you think I have Chlamydia or a Yeast infection after the anal sex session back in 19th October?

I work-out heavy weights 2-3 times a week, should I rest meantime?

I'm worried it's a STD and that would bring even more problems, as in marital ones...

Thanks again in advance of your help, it's very much appreciated.















6 Responses
207091 tn?1337713093
COMMUNITY LEADER
Hi there -

Its helpful if all of your posts are in one spot.  To respond to this, just scroll down and type your response in the big white box under "Comment" and when finished, click the green "Post comment" button.

So you were on azithromycin and fluconazole before, and cipro now?   The azith would have cured chlamydia, and the cipro might cure gonorrhea.  I'd guess that this is a prostatitis - did the doc find any inflammation with the exam?  

Aj
Avatar universal
Hi there

Sorry about the thread of the posts.

I just thought I would keep you informed of the situation. Yes, the Doc did say there was slight inflamation of the prostate, about 2 weeks ago now.
The pain is still in my penis however, and it's now a burning sensation right through the first sort of '2 inches in', like a hot nail being inserted. This actually gets worse about an hour after taking the Cipro tabs (2-a-day), but then settles down again? I only have 5 tabs left from original 28 tabs, but should I continue and finish the course? My blood results came back yesterday (tested for Kidney, Liver, Cholesteral and Prostate probs), no STI's, but they all came back as normal, with the nurse being quite happy?
I called the local GU clinic 2 days ago, but they said they couldn't test me for STI's as I need to be finished the antibiotics tabs for at least 10 days before the results would show up accurately?
I'm still in a lot of pain though, is there anything else I could ask my doctor to do or prescribe, I'm getting worried now.

Any suggestions what is maybe still wrong with me?

Thanks again.
207091 tn?1337713093
COMMUNITY LEADER
Since your std tests are negative, its beyond the scope of this forum.  You might try posting in men's health or urology.  Is your doctor a urologist?  If not, I would suggest you see one.

AJ
Avatar universal
Thanks. Sorry, but I meant it wasn't STI's I was actually tested for. It was a standard 4 other tests. The GU clinic said they couldn't help meantime as I was on antibiotics.

I was basicaly asking why the tabs should make it worse initially, and do you think I should visit the GU clinic anyhow?

I will go to a Urology website meantime.

Thanks again.
207091 tn?1337713093
COMMUNITY LEADER
Oh sorry - I totally misread that whole post, didn't I?

I can't imagine why the tabs would make it worse at first, unless it just hit the bacteria hard enough and that caused some inflammation.  That's a stretch though.

If you still aren't feeling better by Monday, go to the GU clinic.

We have a urology site here, but you don't need it until you find out for sure this isn't std related.  Sorry - I missed the whole thing, didn't I?

Aj
Avatar universal
In my experience STD's can return negative results because after years the anti body go down and it is mainly the white cells doing the job. You probably have a silent Chlamdydia trachomitis. I have used Banderol successfully and have returning symptomes every time I stop it. Chlamydia infections are just super resistent, as they hide in biofilm and in cryptic forms, so if it has been years, you probably cant get rid of them anymore and all you can do is take medicine that will inhibit them. A big issue with those resistent infections is the fact that after several years the PCR / ELISA tests do not return them as positive, so basically people think they have something called Lyme disease. Often what is causing the symtoms they experience is chlamydia.
Chlamydia Pneumonae, the other form can affect your sinuses and make you tired as well. If you take 20 drops of Banderol twice a day your symptoms should progressively disappear (after getting worse the first day) but your quality of life could improve quite dramatically. I wish someone had pointed me in the right direction a couple of years ago. It has taken me a lot of trial and error with different treatments to understand where symptoms came from.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
The warning signs of HIV may not be what you think. Our HIV and STD expert Sean Cummings reports in-depth on the HIV "Triad" and other early symptoms of this disease.